# SDR UPS97824838

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND 2 INCH CRACK AT ATTACH HOLES ON UPPER SURFACE OF LEFT WING CENTER LEADING EDGE AT XFS 285.  FABRICATED REPAIR DOUBLER, DRILLED, TREATED AND INSTALLED REPAIR DOUBLER IAW DC8 SRM 57-2-0, FIG 2A SHEET 1, 51-1-21, 51-3-0 AND 51-1-8.
